Existence of equilibrium in single and double private value auctions

Jackson, Matthew O., Swinkels, Jeroen M. . Econometrica 2005. 73 (1) :93-139

Locate this article in:

Bibtex

@article{CIS-216639,
  Author = {Jackson, Matthew O. and Swinkels, Jeroen M.},
  Title = {Existence of equilibrium in single and double private value auctions},
  Journal = {Econometrica},
  Volume = {73},
  Number = {1},
  Year = {2005},
  Pages = {93--139},
  Keywords = {Invariance, double auctions}
}

Similar articles